# SDR CALA9701151

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 742b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 742B AT LBL24 UPPER LIP GOUGED.  REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK IN ACCORDANCE WITH SRM 51-10-6, 51-30-2, AND 53-10-5.
